# SDR SWAA2021111643351

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: FORWARD CABIN EMERGENCY EXIT LENS FALLING WONT STAY UP CLIP LOCK BROKEN. ; / [01] SECURED FORWARD CABIN EMERGENCY EXIT LENS AS PER B737 AMM 33-51-01-960-801; [02] STEP 1 VERIFIED
